# SDR SWAA2025100610925

- Difficulty date: September 3, 2025
- Submitted: October 6, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL AREA ACCESS PANEL 542BB AT LT WING 2025-541768<[01] ACCOMPLISHED M-21-157-01063 (COMPONENT - SWA - REPAIR - #3/6 FLAP TRACK SUPPORT AFT (CANOE) FAIRING AND TAILCONE TYPICAL 350 DEGREE CURE VACUUM BAG REPAIR) ON ACCESS PANEL 542BB AT LT WING AND IS DOCUMENTED ON TTG8Q0151H45 SEE INDIVIDUAL SIGNOFFS BELOW.;[02] ACCOMPLISHED M-21-157-01063 (COMPONENT - SWA - REPAIR - #3/6 FLAP TRACK SUPPORT AFT (CANOE) FAIRING AND TAILCONE TYPICAL 350 DEGREE CURE VACUUM BAG REPAIR) ON ACCESS PANEL 542BB AT LT WING AND IS DOCUMENTED ON TTG8Q0151H45 SEE INDIVIDUAL SIGNOFFS BELOW.
